# SDR PCAA0202033

- Difficulty date: March 9, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 26,733 hours, 29,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Part serial: TH2129
- Condition: Cracked
- Location: Cockpit
- Part time: 12,399 hours, 13,736 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MDT-BOS. FLIGHT 3715.  CREW REPORTED DURING CRUISE FLIGHT 20 MI FROM MDT OUTER LAYER OF CAPTAINS WINDSHIELD SHATTERED.  AIRCRAFT RETURNED TO MDT FOR REPAIRS.  MAINTENANCE REPLACED CAPTAINS WINDSHIELD IAW MM 56-10-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
